Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 84, NWS Green Bay, WI

July 18, 2011Outagamie County, Shawano County, Waupaca County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2011, 5:20 PM CDT for Outagamie County, Shawano County, Waupaca County, Wisconsin. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2011, 5:20 PM CDT (22:20 UTC)
Expired
Jul 18, 2011, 6:00 PM CDT
In force
40 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 40 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 5:59 PM CDTHAIL 0.755 Sw New London, WI
Jul 18, 6:05 PM CDTTSTM WND DMG2 Ssw New London, WI12 INCH DIAMETER TREE LIMB DOWN COUNTY ROAD W. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 2:26 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3928 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WUUS53 KGRB 182220
SVRGRB
WIC087-115-135-182300-
/O.NEW.KGRB.SV.W.0084.110718T2220Z-110718T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
520 PM CDT MON JUL 18 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
  SOUTHEAST SHAWANO COUNTY IN NORTHEAST WISCONSIN...
  NORTHEASTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 600 PM CDT

* AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF BLACK CREEK
  TO 7 MILES SOUTH OF CLINTONVILLE TO 13 MILES WEST OF
  CLINTONVILLE...AND MOVING SOUTHEAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BLACK CREEK AROUND 540 PM CDT.
  NEW LONDON AROUND 555 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRIARTON...SUGAR BUSH...NICHOLS...SYMCO...SEYMOUR...SHIOCTON...
MANAWA...BINGHAMTON...STEPHENSVILLE AND ROYALTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4436 8820 4425 8851 4434 8890 4467 8919
      4461 8883 4473 8845
TIME...MOT...LOC 2220Z 324DEG 23KT 4461 8847 4451 8873
          4459 8900
WIND...HAIL 60MPH 1.00IN

$$

KIECKBUSCH
2 follow-up statements
730 
WWUS53 KGRB 182235
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
535 PM CDT MON JUL 18 2011

WIC087-115-135-182300-
/O.CON.KGRB.SV.W.0084.000000T0000Z-110718T2300Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
535 PM CDT MON JUL 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEAST
SHAWANO...NORTHEASTERN WAUPACA AND OUTAGAMIE COUNTIES UNTIL 600 PM 
CDT...

AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF BLACK CREEK TO 6
MILES NORTHEAST OF NEW LONDON TO 11 MILES SOUTHWEST OF
CLINTONVILLE...MOVING SOUTHEAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BLACK CREEK AROUND 545 PM CDT.
  NEW LONDON AROUND 600 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE SEYMOUR...
SHIOCTON...MANAWA...BINGHAMTON...STEPHENSVILLE...ROYALTON...
NORTHPORT...MACKVILLE...HORTONVILLE AND FREEDOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4436 8820 4425 8851 4434 8890 4467 8919
      4461 8883 4473 8845
TIME...MOT...LOC 2234Z 324DEG 23KT 4454 8840 4444 8866
          4452 8893
WIND...HAIL 60MPH 1.00IN

$$

KIECKBUSCH
828 
WWUS53 KGRB 182246
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
546 PM CDT MON JUL 18 2011

WIC115-182255-
/O.CAN.KGRB.SV.W.0084.000000T0000Z-110718T2300Z/
SHAWANO WI-
546 PM CDT MON JUL 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST SHAWANO COUNTY IS 
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
SHAWANO COUNTY.

LAT...LON 4458 8840 4436 8820 4425 8851 4434 8890
      4467 8919 4461 8883
TIME...MOT...LOC 2245Z 322DEG 33KT 4440 8830 4435 8857
          4447 8890

$$

WIC087-135-182300-
/O.CON.KGRB.SV.W.0084.000000T0000Z-110718T2300Z/
OUTAGAMIE WI-WAUPACA WI-
546 PM CDT MON JUL 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAUPACA AND
OUTAGAMIE COUNTIES UNTIL 600 PM CDT...

AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF BLACK CREEK
TO 8 MILES EAST OF NEW LONDON TO 11 MILES NORTHWEST OF NEW 
LONDON...MOVING SOUTHEAST AT 40 MPH. THE STRONGEST STORM WAS LOCATED
NEAR SYMCO AND MANAWA...AND WAS LIKELY PRODUCING LARGE HAIL.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NEW LONDON AROUND 555 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE ROYALTON...
MACKVILLE...FREEDOM...NORTHPORT...HORTONVILLE AND GREENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4458 8840 4436 8820 4425 8851 4434 8890
      4467 8919 4461 8883
TIME...MOT...LOC 2245Z 322DEG 33KT 4440 8830 4435 8857
          4447 8890
WIND...HAIL 60MPH 1.00IN

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:57 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jul 18, 3:57 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
357 PM CDT MON JUL 18 2011

.SHORT TERM...TONIGHT AND TUESDAY.
SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM THIS EVENING.
SCATTERED THUNDERSTORMS FORM ON WEAK BOUNDARY ACROSS NORTHERN
WISCONSIN. SURFACE BASE CAPES OF 4000 TO 5000 J/KG WITH LITTLE
CIN AND 0-6KM WIND SHEAR OF 40 TO 45 KNOTS WOULD SUGGEST GOOD
POTENTIAL FOR SEVERE WEATHER. AS OF 330 PM...THERE HAVE BEEN SOME
STRONGER STORMS BUT NO SIGNIFICANT WINDS REPORTS RECEIVED SO FAR.
WILL CONTINUE MENTION/DEPICTION OF SEVERE IN ZONES/GRIDS. THE
THUNDERSTORM ACTIVITY SHOULD END LATE THIS AFTERNOON ACROSS
THE NORTH AND BY 9 PM THIS EVENING ACROSS THE SOUTH.

ATTENTION THEN TURNS TO WEAK FEATURE MOVING ACROSS THE DAKOTAS.
THIS SYSTEM COULD BRING A CHANCE OF SHOWERS AND THUNDERSTORMS
TO THE SOUTHERN PORTION OF THE FORECAST AREA. AREAS OF FOG WILL
DEVELOP ACROSS MUCH OF THE AREA.

ON TUESDAY...THERE SHOULD BE A BRIEF BREAK IN THE HUMIDITY ACROSS
THE FAR NORTH. HIGHS WILL BE CLOSE TO 90...BUT DEW POINTS ARE
EXPECTED TO DROP BACK INTO THE MIDDLE AND HIGH 60S. HEAT INDICES
ACROSS THE NORTH SHOULD REMAIN IN THE 90S. ACROSS THE SOUTH...
NOT MUCH CHANCE OF LOSING THE HUMIDITY...THEREFORE HEAT INDICES
SHOULD BE AROUND 100.

WILL LET HEAT ADVISORY EXPIRE AT 7 PM THIS EVENING AND WILL
CONTINUE EXCESSIVE HEAT WARNING SINCE HEAT WILL BE BUILDING
AGAIN ON WEDNESDAY.

.LONG TERM...TUESDAY NIGHT THRU NEXT MONDAY. MAIN FORECAST
CONCERNS ARE THE HEAT WAVE AND TIMING POSSIBLE CONVECTION.

UPPER RIDGE WILL HANG TOUGH OVER THE CENTRAL US INTO
WEDNESDAY...THEN SLOWLY BREAKDOWN LATER THIS WEEK. THIS WILL KEEP
THE HOT AND HUMID WEATHER CONDITIONS ACROSS THE AREA THRU AT LEAST
SATURDAY. 850MB TEMPS HOVER BETWEEN 20C AND 24C THROUGH
SATURDAY...WITH HIGHER HEIGHTS ON WED AND THURS. IF 24C TEMPS ARE
REALIZED EITHER DAY...SOME SPOTS COULD MAKE A RUN AT 100 DEGREES
ACROSS CENTRAL WI. WILL NOT GO THAT HIGH THIS FORECAST...BUT STILL
STAY WITH ABOVE GUIDANCE VALUES IN THE LOWER TO MIDDLE 90S FOR
MOST LOCATIONS. AS THE UPPER RIDGE FLATTENS THIS WEEKEND...HEIGHTS
WILL FALL AND TEMPS WILL PEAK OUT IN THE UPPER 80S OR LOWER 90S.
TEMPS WILL ALSO BE INFLUENCED BY ANY MCS OR SCATTERED CONVECTION
DEVELOPS.

SPEAKING OF CONVECTION...WILL NOT MAKE ANY MAJOR CHANGES TO THE
POPS. STILL HARD TO TIME OUT EACH RIPPLE IN THE RING OF FIRE
PATTERN AROUND THE UPPER RIDGE. DECENT SHOT OF CONVECTION TUESDAY
NIGHT WITH SHORTWAVE PROGGED TO CROSS NORTHERN WI AND A FRONT
LIFTS BACK NORTH AS A WARM FRONT. OTHERWISE...CHANCE FOR STORMS
ACROSS THE NORTH ON WED AND WED NIGHT...THEN ACROSS THE ENTIRE
AREA THURSDAY NIGHT THRU SATURDAY NIGHT. &&

.AVIATION...SCATTERED THUNDERSTORMS SHOULD END ACROSS THE NORTH
LATE THIS AFTERNOON AND FOR LOCATIONS MAINLY SOUTH OF HIGHWAY
29 EARLY THIS EVENING. SOME OF THE STRONGER STORMS WILL PRODUCE
GUSTY WINDS TO OVER 30 KNOTS WITH MVFR/IFR CEILINGS AND
VISIBILITIES. THERE IS A CHANCE OF THUNDERSTORMS AGAIN OVERNIGHT
SOUTH OF A GREEN BAY TO WAUSAU LINE. AREAS OF FOG WITH MVFR/IFR
CONDITIONS EXPECTED AT MOST LOCATIONS. AIRPORTS OVER THE FAR NORTH
INCLUDING KEGV...KLNL...KRHI MAY SEE LIFR/VLIFR DUE TO LOW CLOUDS
AND DENSE FOG.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR WIZ020-030-
031-035>039-045-048-049.

HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ005-010>013-018-
019-021-073-074.

&&

ECKBERG/BERSCH
Hazardous weather outlook, Jul 18, 3:58 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
358 PM CDT MON JUL 18 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
358 PM CDT MON JUL 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM THIS EVENING.
SOME STORMS WILL BE SEVERE WITH DAMAGING WINDS AND LOCALLY HEAVY.
HEAT INDICES WILL DROP BELOW 100 DEGREES EARLY THIS EVENING ACROSS
CENTRAL AND NORTHEAST WISCONSIN AWAY FROM THE BAY AND LAKE. THIS
HEAT CAN BE DANGEROUS FOR PEOPLE WHO EXERT THEMSELVES OUTDOORS...
AND POSSIBLY FOR THOSE IN RESIDENCES WITHOUT AIR CONDITIONING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A HAZARDOUS COMBINATION OF HEAT AND HUMIDITY IS LIKELY FOR ALL OR
PART OF THE PERIOD FROM TUESDAY THROUGH FRIDAY. HIGH TEMPERATURES IN
THE 90S AND DEW POINTS IN THE 70S WILL PRODUCE AFTERNOON HEAT
INDICES OVER 100 DEGREES ON SOME OR ALL OF THESE DAYS.

THOSE RESPONSIBLE FOR CONSTRUCTION CREWS AND LARGE OUTDOOR EVENTS
SHOULD MAKE PLANS FOR PROVIDING SHADE...WATER AND PLACES FOR
PEOPLE TO COOL OFF. THOSE CARING FOR CHILDREN...THE ELDERLY...AND
DISABLED SHOULD ENSURE THEY ARE NOT ENDANGERED BY THE UPCOMING HOT
WEATHER.

THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH
SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER
WOULD OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH MID EVENING.

LMZ521-522-541>543-192100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
358 PM CDT MON JUL 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

PATCHY DENSE FOG CAN BE EXPECTED OVER THE COASTAL WATERS OF LAKE
MICHIGAN AS A WARM AND HUMID AIR MOVES OVER THE COLDER WATERS. IN
ADDITION TO THE POSSIBLE FOG...SCATTERED THUNDERSTORMS COULD
PRODUCE STRONG WINDS EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

DENSE MARINE FOG WILL OCCUR FROM TIME TO TIME ACROSS THE COASTAL
WATERS OF LAKE MICHIGAN THROUGH MUCH OF THE WEEK. VERY WARM AND
HUMID AIR WILL REMAIN OVER THE COOLER WATERS OF LAKE MICHIGAN. THE
FOG IS USUALLY MOST DENSE WHERE THE WATER IS COLDEST AND WHEN
WINDS ARE LIGHT.

THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH
SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE
WEATHER WOULD OCCUR.

ECKBERG/BERSCH

In the hours before

Special weather statement, Jul 18, 3:35 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT MON JUL 18 2011

WIZ005-010>012-182130-
FLORENCE-FOREST-ONEIDA-VILAS-
335 PM CDT MON JUL 18 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHWESTERN FOREST COUNTY...MOVING
SOUTHEAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...AND BRIEF HEAVY
DOWNPOURS ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  LONG LAKE BY 410 PM CDT...
  NEWALD BY 420 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

KIECKBUSCH
Special weather statement, Jul 18, 3:37 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT MON JUL 18 2011

WIZ011-013-019-021-073-074-182130-
FOREST-LANGLADE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO
COUNTY-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
337 PM CDT MON JUL 18 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME SOUTHEASTERN FOREST COUNTY...MOVING
SOUTHEAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...AND BRIEF HEAVY
DOWNPOURS ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  LAKEWOOD BY 345 PM CDT...
  HIGH FALLS RESERVOIR BY 410 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

KIECKBUSCH
Special weather statement, Jul 18, 3:59 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
359 PM CDT MON JUL 18 2011

WIZ020-021-073-074-182200-
MENOMINEE-NORTHERN OCONTO COUNTY-SOUTHERN MARINETTE COUNTY-SOUTHERN
OCONTO COUNTY-
359 PM CDT MON JUL 18 2011

...STRONG THUNDERSTORM IN NORTHERN OCONTO COUNTY...

AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF MOUNTAIN...MOVING
SOUTHEAST AT 25 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  GILLETT BY 450 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

KIECKBUSCH
Special weather statement, Jul 18, 4:17 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
417 PM CDT MON JUL 18 2011

WIZ030-031-035>037-182245-
MARATHON-PORTAGE-SHAWANO-WAUPACA-WOOD-
417 PM CDT MON JUL 18 2011

...THUNDERSTORMS MOVING OVER CENTRAL WISCONSIN...

AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 12 MILES WEST OF WAUSAU TO BIRNAMWOOD TO
5 MILES NORTH OF SHAWANO...MOVING SOUTHEAST AT 30 MPH.

WINDS GUSTS TO 40 TO 45 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...AND BRIEF DOWNPOURS...ARE POSSIBLE WITH A FEW OF THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  RIB MOUNTAIN BY 420 PM CDT...
  WESTON BY 425 PM CDT...
  WITTENBERG BY 440 PM CDT...
  SPENCER AND MOSINEE BY 445 PM CDT...
  BEVENT BY 450 PM CDT...
  MARSHFIELD BY 505 PM CDT...
  CLINTONVILLE BY 515 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM CDT.

TDH
Special weather statement, Jul 18, 5:03 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
503 PM CDT MON JUL 18 2011

WIZ018-019-030-031-182300-
LANGLADE-LINCOLN-MARATHON-SHAWANO-
503 PM CDT MON JUL 18 2011

...STRONG THUNDERSTORM OVER SOUTHEAST LINCOLN COUNTY...

AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF MERRILL...MOVING SOUTHEAST
AT 25 MPH.

GUSTY WINDS TO 50 MPH...TORRENTIAL RAINFALL ARE POSSIBLE WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  WITTENBERG BY 600 PM CDT...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM.

TDH
Special weather statement, Jul 18, 5:14 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
514 PM CDT MON JUL 18 2011

WIZ031-037>039-182315-
BROWN-OUTAGAMIE-SHAWANO-WAUPACA-
514 PM CDT MON JUL 18 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CLINTONVILLE...MOVING SOUTHEAST AT
40 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  BLACK CREEK BY 530 PM CDT...
  KAUKAUNA BY 555 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

KIECKBUSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:05 PM CDTFlash Flood WarningGRBVilas3 hr
Jul 17, 7:15 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas54 min
Jul 17, 7:51 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Oneida54 min
Jul 17, 7:51 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette39 min
Jul 17, 8:30 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette, Oconto75 min
Jul 17, 8:40 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Shawano50 min
Jul 17, 8:49 PM CDTSpecial Marine WarningGRB116 min
Jul 17, 9:08 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto, Shawano52 min
Jul 17, 9:26 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Shawano, Waupaca64 min
Jul 17, 9:30 PM CDTSevere Thunderstorm WarningGRBMenominee22 min
Jul 17, 9:40 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie65 min
Jul 17, 9:48 PM CDTSpecial Marine WarningGRB117 min
Jul 17, 10:12 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee63 min
Jul 17, 10:12 PM CDTSevere Thunderstorm WarningGRBWaushara, Winnebago54 min
Jul 17, 10:24 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc66 min
Jul 18, 6:57 AM CDTSevere Thunderstorm WarningGRBWood48 min
Jul 18, 7:41 AM CDTSevere Thunderstorm WarningGRBPortage, Wood49 min
Jul 18, 8:14 AM CDTSevere Thunderstorm WarningGRBPortage, Waupaca46 min
Jul 18, 8:19 AM CDTSevere Thunderstorm WarningGRBWaushara41 min
Jul 18, 8:46 AM CDTSevere Thunderstorm WarningGRBOutagamie, Winnebago59 min
Jul 18, 9:03 AM CDTSevere Thunderstorm WarningGRBShawano, Waupaca39 min
Jul 18, 9:10 AM CDTSpecial Marine WarningGRB2 hr
Jul 18, 9:15 AM CDTSevere Thunderstorm WarningGRBBrown, Calumet45 min
Jul 18, 9:40 AM CDTSevere Thunderstorm WarningGRBKewaunee, Manitowoc38 min
Jul 18, 10:43 AM CDTSevere Thunderstorm WarningGRBDoor23 min
Jul 18, 11:05 AM CDTSevere Thunderstorm WarningGRBMarinette, Oconto50 min
Jul 18, 11:36 AM CDTSpecial Marine WarningGRB41 min
Jul 18, 2:11 PM CDTSevere Thunderstorm WarningGRBForest49 min
Jul 18, 2:27 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas32 min
Jul 18, 2:57 PM CDTSevere Thunderstorm WarningGRBForest33 min
Jul 18, 5:56 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca, Waushara, Winnebago64 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.